International Journal of Astronomy and Astrophysics

International Journal of Astronomy and Astrophysics

ISSN Print: 2161-4717
ISSN Online: 2161-4725
www.scirp.org/journal/ijaa
E-mail: ijaa@scirp.org
"The Precise Inner Solutions of Gravity Field Equations of Hollow and Solid Spheres and the Theorem of Singularity"
written by Xiaochu Mei,
published by International Journal of Astronomy and Astrophysics, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top